Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 116, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 12, 2017, 8:31 PM CDT for Marinette County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2017, 8:31 PM CDT (01:31 UTC)
- Expired
- Jul 12, 2017, 9:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marinette County, WI
The radar
The Green Bay radar (KGRB), 72 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.4
The text
As transmitted.
661
WUUS53 KGRB 130131
SVRGRB
WIC075-130215-
/O.NEW.KGRB.SV.W.0116.170713T0131Z-170713T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
831 PM CDT WED JUL 12 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southern Marinette County in northeastern Wisconsin...
* Until 915 PM CDT.
* At 830 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Stephenson to 9 miles east of
Crivitz to 11 miles northwest of Pound, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Marinette, Menominee, Crivitz, Pound, Peshtigo, Porterfield,
Beaver, Coleman, Harmony and Mcallister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4494 8760 4491 8784 4493 8784 4496 8776
4499 8776 4502 8812 4511 8812 4511 8819
4520 8819 4524 8782 4538 8767 4534 8765
4526 8771 4517 8774 4511 8766 4510 8759
4512 8761 4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0130Z 334DEG 27KT 4532 8773 4523 8783 4518 8823
HAIL...1.00IN
WIND...60MPH
$$
AK3 follow-up statements
671
WWUS53 KGRB 130143
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
843 PM CDT WED JUL 12 2017
WIC075-130215-
/O.CON.KGRB.SV.W.0116.000000T0000Z-170713T0215Z/
Marinette WI-
843 PM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN MARINETTE COUNTY...
At 842 PM CDT, severe thunderstorms were located along a line
extending from 11 miles north of Marinette to 8 miles west of
Menominee to 6 miles northwest of Pound, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marinette, Menominee, Pound, Peshtigo, Porterfield, Beaver, Coleman
and Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4494 8760 4491 8784 4493 8784 4496 8776
4499 8776 4501 8795 4502 8795 4502 8812
4511 8812 4511 8819 4518 8819 4519 8780
4526 8771 4517 8774 4511 8766 4510 8759
4512 8761 4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0142Z 333DEG 27KT 4525 8768 4516 8778 4517 8810
HAIL...0.75IN
WIND...60MPH
$$
AK330
WWUS53 KGRB 130158
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
858 PM CDT WED JUL 12 2017
WIC075-130215-
/O.CON.KGRB.SV.W.0116.000000T0000Z-170713T0215Z/
Marinette WI-
858 PM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN MARINETTE COUNTY...
At 857 PM CDT, severe thunderstorms were located along a line
extending from Menominee to near Marinette to near Pound, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marinette, Menominee, Peshtigo and Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4494 8760 4493 8771 4492 8773 4491 8784
4493 8784 4496 8776 4499 8776 4501 8795
4511 8800 4511 8766 4510 8759 4512 8761
4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0157Z 333DEG 27KT 4515 8761 4506 8771 4509 8794
HAIL...0.75IN
WIND...60MPH
$$
AK359
WWUS53 KGRB 130211
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
911 PM CDT WED JUL 12 2017
WIC075-130220-
/O.EXP.KGRB.SV.W.0116.000000T0000Z-170713T0215Z/
Marinette WI-
911 PM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARINETTE COUNTY WILL
EXPIRE AT 915 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Wisconsin.
LAT...LON 4494 8760 4493 8771 4492 8773 4491 8784
4493 8784 4496 8776 4499 8776 4501 8795
4511 8800 4511 8766 4510 8759 4512 8761
4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0210Z 294DEG 38KT 4509 8734 4504 8750 4507 8773
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:15 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 12, 7:15 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 715 PM CDT Wed Jul 12 2017 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Thursday Issued at 243 PM CDT Wed Jul 12 2017 Mesoanalysis showed a surface low over west central WI, with a cold front extending from the western U.P. SWWD into west central WI and southeast MN. GOES-16 one-minute imagery and radar was showing convection starting to develop in an area of moisture convergence along the front, where CAPE had increased to 2000-2500 j/kg and the cap had eroded. Expect convection to continue to develop and strengthen over the next hour or two, with scattered strong to severe thunderstorms moving through the forecast area in the late afternoon and evening. Have added damaging winds and large hail to the forecast between 21z-04z. The threat of thunderstorms will wane after the front clears the area later this evening. Much cooler canadian air will settle across the region later tonight into Thursday. The cool air mass, combined with abundant low-level moisture will lead to widespread low cloud development, which should linger through the day on Thursday. The upper trof current over southern Manitoba/Ontario and northern MN will brush northern WI, and bring some light showers later tonight into Thursday. Much cooler high temperatures will range from the lower to middle 60s north to the lower to middle 70s south on Thursday. .LONG TERM...Thursday Night Through Wednesday Issued at 243 PM CDT Wed Jul 12 2017 Initially, the mean flow to consist of a western Canada/eastern Pacific upper trough, a Rockies upper ridge and an eastern NOAM upper trough. This upper ridge is forecast to shift east into the Plains late this weekend and weaken with time as the northern part of the western trough spreads east into central Canada. Toward the middle of next week, an upper high to be centered over the central Plains with the main jet axis running along the U.S.-Canadian border. The main forecast concerns to be convective potential (severe?) on Saturday and how warm to take temperatures next Tuesday/Wednesday. There may be a few lingering showers or thunderstorms across parts of northern/eastern WI into Thursday evening as the mid-level trough axis gradually shifts to the east. Rain chances should then end for the rest of Thursday night as high pressure pushes into the Upper MS Valley and send drier air into WI. Time sections show a decent amount of low-level moisture to hang around through the night, thus it may be difficult to shake the clouds. Even if some breaks did occur, would expect patchy fog/low clouds to develop, so have kept most areas mostly cloudy Thursday night. Min temperatures to range from the upper 40s to around 50 degrees north-central WI, middle to upper 50s east-central WI. This area of high pressure is forecast to build across the western Great Lakes on Friday, bringing increasing sunshine and a pleasant day to northeast WI. Temperatures will be a bit below normal with readings topping out mainly in the middle to upper 70s. Quiet conditions would continue through Friday night as the high pressure slowly sinks south toward southern sections of the Great Lakes. Skies should be mostly clear for most locations through the night, although some late night high clouds may begin to push into northern WI ahead of our next weather maker (a cold front) that is forecast to reach northern MN by 12z Saturday. Min temperatures Friday night to be in the middle 50s north-central, upper 50s to around 60 degrees elsewhere. Models are fairly consistent in taking this cold front southeast into at least northwest WI by 00z Sunday. This timing would allow for plenty of daytime heating to occur and with dew points rising into the middle 60s (on average), MUCAPES across central WI could surpass 2K J/KG with LI's as low as -8. 0-6km bulk shear > 30kts should allow convection to organize in the vicinity of the cold front and push into northern WI Saturday afternoon. SPC has already outlined northeast WI under a 15% risk of severe storms Saturday afternoon/night and hard to argue given the parameters. Max temperatures on Saturday will jump above normal with lower 80s near Lake MI, lower to middle 80s elsewhere. Showers/thunderstorms would continue through most of Saturday night as the cold front pushes southeast of the forecast area during the early morning hours of Sunday. The main risk would be for damaging winds. Behind the departed cold front, another area of high pressure is forecast to build into the western Great Lakes on Sunday. Look for skies to become mostly sunny with cooler/less humid conditions. Max temperatures to range from the middle 70s near Lake MI/north-central WI, upper 70s to around 80 degrees elsewhere. This area of high pressure to remain over the Great Lakes through Monday, thereby keeping dry conditions intact with temperatures close to normal. This would bring max temperatures on Monday into the middle to upper 70s lakeside, mainly lower 80s for everyone else. Forecast confidence begins to drop late Monday night into Tuesday as the ECMWF wants to send the next cold front toward (Monday night)/into WI (Tuesday), while the GFS only brings the frontal boundary into western Lake Superior to central MN. The CMC is most aggressive shooting the front through all of northeast WI by 00z Wednesday with a severe potential. For now, have placed low-end pops in the forecast. Extent of any precipitation will also impact max temperatures (cooler CMC/warmer GFS) on Tuesday. Have hedged toward the warmer side of guidance with readings around 80 degrees near Lake MI, lower or middle 80s elsewhere. Obviously, the location of the cold front will dictate how high to hit the precipitation chances going into Wednesday. Have followed the model consensus which keeps a small chance pop in the forecast through Wednesday. Temperatures may slip a degree or two from Tuesday, but remain slightly above normal for mid-July. && .AVIATION...for 00Z TAF Issuance Issued at 715 PM CDT Wed Jul 12 2017 Scattered showers and thunderstorms are expected ahead of a cold front that will move across the region this evening. A few strong or severe storms are possible. After the front goes by some low clouds and scattered showers will produce IFR conditions late tonight into midday Thursday. RDM. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......Kallas AVIATION.......RDM
Hazardous weather outlook, Jul 12, 2:47 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 247 PM CDT Wed Jul 12 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 247 PM CDT Wed Jul 12 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe storms into this evening, ending in eastern Wisconsin around 9 pm or 10 pm. Damaging winds, large hail and torrential rainfall will be the primary threats. An isolated tornado is also possible, especially over parts of central and east central Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are possible Saturday afternoon and evening as a cold front tracks through the western Great Lakes. Some of these storms could be strong to severe. Thunderstorms are also possible Tuesday and Wednesday as another cold front slowly drops through the region. It is too early to determine whether any of these storms could become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. LMZ521-522-541>543-132000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 247 PM CDT Wed Jul 12 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a slight risk of severe thunderstorms with strong winds, large hail and torrential rainfall through about 10 pm. Patchy dense fog will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are possible Saturday afternoon and evening as a cold front tracks through the western Great Lakes. Some of these storms could be strong to severe. Thunderstorms are also possible Tuesday and Wednesday. While it is too early to determine the potential strength of these storms, any thunderstorm activity could pose a hazard to mariners. Kieckbusch/Kallas
In the hours before
Special weather statement, Jul 12, 6:23 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
623 PM CDT WED JUL 12 2017
WIZ010>013-019-130000-
Langlade WI-Florence WI-Oneida WI-Forest WI-
Northern Marinette County WI-
623 PM CDT WED JUL 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FOREST...SOUTHERN
FLORENCE...NORTHERN MARINETTE...SOUTHEASTERN ONEIDA AND NORTHWESTERN
LANGLADE COUNTIES UNTIL 700 PM CDT...
At 622 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Florence to 11 miles
northeast of Rhinelander. Movement was southeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Rhinelander, Crandon, Pembine, Goodman, Parrish, Popple River, Laona,
Dunbar, Nashville and Argonne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central and northeastern Wisconsin.
LAT...LON 4562 8795 4540 8942 4551 8943 4574 8940
4592 8841
TIME...MOT...LOC 2322Z 297DEG 21KT 4588 8842 4573 8922
EBSpecial weather statement, Jul 12, 7:12 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
712 PM CDT WED JUL 12 2017
WIZ035-036-045-130130-
Waushara WI-Wood WI-Portage WI-
712 PM CDT WED JUL 12 2017
...STRONG THUNDERSTORMS HEADED FOR SOUTHERN WOOD...SOUTHWESTERN
PORTAGE AND SOUTHWESTERN WAUSHARA COUNTIES...
At 711 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Necedah to near New Lisbon to
Mauston. Movement was northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Wisconsin Rapids, Babcock, Lake Wazeecha, Nekoosa, Port Edwards,
Coloma, Cranmoor and Kellner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Wisconsin.
LAT...LON 4443 8969 4409 8955 4398 8940 4398 8960
4421 8960 4425 8962 4425 9032
TIME...MOT...LOC 0011Z 247DEG 25KT 4404 9027 4390 9020 4381 9007
AKSpecial weather statement, Jul 12, 7:31 PM CDT, 1 hour before
Special Weather Statement National Weather Service Green Bay WI 731 PM CDT WED JUL 12 2017 WIZ030-036-130130- Marathon WI-Portage WI- 731 PM CDT WED JUL 12 2017 ...STRONG THUNDERSTORM MOVING ACROSS NORTHERN PORTAGE COUNTY... At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Mosinee, or 11 miles northwest of Stevens Point, moving east at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Stevens Point, Stockton, Knowlton, Jordan, Rosholt, Park Ridge, Junction City, Amherst Junction, Peru and Nelsonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 1100 PM CDT for central Wisconsin. LAT...LON 4473 8978 4472 8923 4445 8923 4458 8981 TIME...MOT...LOC 0030Z 279DEG 19KT 4466 8966 AK
Local storm report, Jul 12, 8:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG GOODMAN 45.63N 88.34W
07/12/2017 MARINETTE WI TRAINED SPOTTER
TREES AND POWERLINES DOWN. TIME ESTIMATED BY RADAR.
&&
TIMKSpecial weather statement, Jul 12, 8:09 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
809 PM CDT WED JUL 12 2017
WIZ013-021-073-130145-
Southern Marinette County WI-Northern Oconto County WI-
Northern Marinette County WI-
809 PM CDT WED JUL 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARINETTE COUNTY UNTIL
845 PM CDT...
At 806 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wausaukee, or 26 miles south of Kingsford. Additional thunderstorms
extended westward into southeast Forest County. The thunderstorms
were moving to the east at 25 mph.
Winds to 40 mph and torrential rainfall will be possible with these
storms.
This storm will remain over east central Marinette County, including
the following locations: Wausaukee, Caldron Falls Rese, Mcallister,
Beecher, Governor Thompson State Park, Silver Cliff, High Falls
Reservoir, Goodman County Park, Mcclintock County Park, Caldron
Falls Reservoir and Athelstane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Wisconsin.
LAT...LON 4532 8766 4531 8768 4528 8837 4558 8839
4562 8778 4560 8777 4557 8779 4556 8783
4554 8780 4550 8779 4547 8781 4544 8786
4541 8785 4535 8789 4537 8787 4534 8785
4535 8782 4535 8775 4539 8769 4534 8765
TIME...MOT...LOC 0106Z 268DEG 18KT 4544 8796
ECKBERGSpecial weather statement, Jul 12, 8:17 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
817 PM CDT WED JUL 12 2017
WIZ030-031-035>037-130200-
Waupaca WI-Shawano WI-Marathon WI-Wood WI-Portage WI-
817 PM CDT WED JUL 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOOD...PORTAGE...
SOUTHEASTERN MARATHON...WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
900 PM CDT...
At 816 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Amherst, or 7 miles east of Stevens Point, moving
east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Waupaca, Weston, New London,
Clintonville, Mosinee, Whiting, Bevent and Wittenberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4490 8958 4475 8870 4459 8871 4459 8874
4424 8874 4425 9028
TIME...MOT...LOC 0116Z 291DEG 19KT 4451 8940
EBThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:12 PM CDT | Special Weather Statement | GRB | Adams | 78 min |
| Jul 12, 7:16 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette | 23 min |
| Jul 12, 7:31 PM CDT | Special Weather Statement | GRB | Portage | 59 min |
| Jul 12, 8:09 PM CDT | Special Weather Statement | GRB | Marinette | 36 min |
| Jul 12, 8:10 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 50 min |
| Jul 12, 8:17 PM CDT | Special Weather Statement | GRB | Portage, Waupaca, Wood | 43 min |
| Jul 12, 8:27 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 28 min |
| Jul 12, 8:51 PM CDT | Special Marine Warning | GRB | 54 min | |
| Jul 12, 8:53 PM CDT | Special Weather Statement | GRB | Winnebago | 22 min |
| Jul 12, 9:11 PM CDT | Special Weather Statement | GRB | Door | 49 min |
| Jul 12, 9:19 PM CDT | Areal Flood Advisory | GRB | Outagamie, Waupaca | 116 min |
| Jul 12, 9:38 PM CDT | Severe Thunderstorm Warning | GRB | Door | 22 min |
| Jul 12, 9:44 PM CDT | Special Marine Warning | GRB | 61 min | |
| Jul 12, 10:18 PM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Outagamie | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.